# SDR 2006FA0000159

- Difficulty date: January 30, 2006
- Submitted: January 30, 2006
- Operation: General aviation
- Aircraft: N766MH
- Make and model: Cessna 650
- Aircraft serial: 6500015
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Part number: 728802
- Condition: Separated
- Location: A/C Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXPERIENCED AN ABRUPT CABIN PRESS FLUCTUATION DURING FLT.  FLT CREW REPORTED, ABLE TO MAINTAIN CABIN ALT WITHIN LIMITS AFTER NOTICED PROBLEM.  AFTER THIS A/C LANDED MX PERSONNEL DISCOVERED ONE OF THE ENVIRONMENTAL CONTROL SYS WATER SEPARATOR UNITS HAD SEPARATED DURING FLT.  AFFECTED WATER SEPARATOR IS MANUF WITH A CLAMP FLANGE (WHERE THE MAIN V-BAND THAT ALLOWS DISASSEMBLY OF THE UNIT FOR SERVICING IS INSTALLED) THAT IS BONDED TO FWD AND AFT SECTIONS OF UNIT.  BONDING MAT`L HAD APPARENTLY LOST ABILITY TO KEEP FLANGE ADHERED TO BODY OF UNIT ALLOWING UNIT TO SEPARATE AND CAUSE LOSS OF PRESS..
